# SDR CALA2018060601417

- Difficulty date: June 1, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323038520101
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGER 39R AND 40R,  FRAME 32,  IN THE FWD CARGO BILGE AREA.  REMOVED AND REPLACED THE FISH PLATE.  PERFORMED A ROTO PROBE INSPECTION.  NO CRACKS OR CORROSION NOTED.
